Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 139, Number 4
HTML articles powered by AMS MathViewer

Theorems of W. W. Stothers and the Jacobian Conjecture in two variables
Edward Formanek PDF
Proc. Amer. Math. Soc. 139 (2011), 1137-1140
Embedding problems and open subgroups
David Harbater and Katherine Stevenson PDF
Proc. Amer. Math. Soc. 139 (2011), 1141-1154
An application of ample vector bundles in real algebraic geometry
Wojciech Kucharz and Kamil Rusek PDF
Proc. Amer. Math. Soc. 139 (2011), 1155-1161
Motivic invariants of algebraic tori
Johannes Nicaise PDF
Proc. Amer. Math. Soc. 139 (2011), 1163-1174
The Andrews-Stanley partition function and $p(n)$: congruences
Holly Swisher PDF
Proc. Amer. Math. Soc. 139 (2011), 1175-1185
A negative answer to a question of Bass
G. Cortiñas, C. Haesemeyer, Mark E. Walker and C. Weibel PDF
Proc. Amer. Math. Soc. 139 (2011), 1187-1200
Łojasiewicz exponent near the fibre of a mapping
Tomasz Rodak and Stanisław Spodzieja PDF
Proc. Amer. Math. Soc. 139 (2011), 1201-1213
Difference between Galois representations in automorphism and outer-automorphism groups of a fundamental group
Makoto Matsumoto PDF
Proc. Amer. Math. Soc. 139 (2011), 1215-1220
The existence of hyperelliptic fibrations with slope four and high relative Euler-Poincaré characteristic
Hirotaka Ishida PDF
Proc. Amer. Math. Soc. 139 (2011), 1221-1235
The Johnson filtration of the McCool stabilizer subgroup of the automorphism group of a free group
Takao Satoh PDF
Proc. Amer. Math. Soc. 139 (2011), 1237-1245
Congruences for newforms and the index of the Hecke algebra
Scott Ahlgren and Jeremy Rouse PDF
Proc. Amer. Math. Soc. 139 (2011), 1247-1261
A universal characterization of the Chern character maps
Gonçalo Tabuada PDF
Proc. Amer. Math. Soc. 139 (2011), 1263-1271
Gauss sums over finite fields and roots of unity
Robert J. Lemke Oliver PDF
Proc. Amer. Math. Soc. 139 (2011), 1273-1276
The class number of $\mathbb {Q}(\sqrt {-p})$ and digits of $1/p$
M. Ram Murty and R. Thangadurai PDF
Proc. Amer. Math. Soc. 139 (2011), 1277-1289
On the restriction of the Hermitian Eisenstein series and its applications
Shoyu Nagaoka and Yoshitugu Nakamura PDF
Proc. Amer. Math. Soc. 139 (2011), 1291-1298
Holonomies and the slope inequality of Lefschetz fibrations
Hideki Miyachi and Hiroshige Shiga PDF
Proc. Amer. Math. Soc. 139 (2011), 1299-1307
Sets of integers as superdegrees and superclass sizes
Benjamin Allen Otto PDF
Proc. Amer. Math. Soc. 139 (2011), 1309-1319
Hecke algebras related to the unimodular and modular groups over quadratic field extensions and quaternion algebras
Martin Raum PDF
Proc. Amer. Math. Soc. 139 (2011), 1321-1331
Neumann problem on a half-space
Fumiyama Shu, Masaki Tanaka and Minoru Yanagishita PDF
Proc. Amer. Math. Soc. 139 (2011), 1333-1345
Vector spaces of entire functions of unbounded type
Jerónimo López - Salazar Codes PDF
Proc. Amer. Math. Soc. 139 (2011), 1347-1360
Uniqueness of traveling waves for nonlocal lattice equations
Jian Fang, Junjie Wei and Xiao-Qiang Zhao PDF
Proc. Amer. Math. Soc. 139 (2011), 1361-1373
The Koch snowflake curve is tube-null
Viktor Harangi PDF
Proc. Amer. Math. Soc. 139 (2011), 1375-1381
On spaces of compact operators on $C(K, X)$ spaces
Elói Medina Galego PDF
Proc. Amer. Math. Soc. 139 (2011), 1383-1386
Toeplitz and Hankel operators associated with subdiagonal algebras
Bebe Prunaru PDF
Proc. Amer. Math. Soc. 139 (2011), 1387-1396
Geometric versions of Schwarz’s lemma for quasiregular mappings
Dimitrios Betsakos PDF
Proc. Amer. Math. Soc. 139 (2011), 1397-1407
A non-residually solvable hyperlinear one-relator group
Jon P. Bannon PDF
Proc. Amer. Math. Soc. 139 (2011), 1409-1410
Carathéodory measure hyperbolicity and positivity of canonical bundles
Shin Kikuta PDF
Proc. Amer. Math. Soc. 139 (2011), 1411-1420
Asymptotic behavior for a nonlocal diffusion equation with absorption and nonintegrable initial data. The supercritical case
Joana Terra and Noemi Wolanski PDF
Proc. Amer. Math. Soc. 139 (2011), 1421-1432
Another observation about operator compressions
Elizabeth S. Meckes and Mark W. Meckes PDF
Proc. Amer. Math. Soc. 139 (2011), 1433-1439
Another proof of Euler’s formula for $\zeta (2k)$
E. de Amo, M. Díaz Carrillo and J. Fernández-Sánchez PDF
Proc. Amer. Math. Soc. 139 (2011), 1441-1444
Weak-star convergence in multiparameter Hardy spaces
Jill Pipher and Sergei Treil PDF
Proc. Amer. Math. Soc. 139 (2011), 1445-1454
Volume integral means of holomorphic functions
Jie Xiao and Kehe Zhu PDF
Proc. Amer. Math. Soc. 139 (2011), 1455-1465
Fibred quadratic polynomials can admit two attracting invariant curves
Mario Ponce PDF
Proc. Amer. Math. Soc. 139 (2011), 1467-1468
Nonpositively curved Hermitian metrics on product manifolds
Chengjie Yu PDF
Proc. Amer. Math. Soc. 139 (2011), 1469-1472
A new proof of the Orlicz Busemann-Petty centroid inequality
Ai-Jun Li and Gangsong Leng PDF
Proc. Amer. Math. Soc. 139 (2011), 1473-1481
Exponential scale mixture of matrix variate Cauchy distribution
Amadou Sarr and Arjun K. Gupta PDF
Proc. Amer. Math. Soc. 139 (2011), 1483-1494
Characterizing isotopic continua in the sphere
Lex G. Oversteegen and Kirsten I. S. Valkenburg PDF
Proc. Amer. Math. Soc. 139 (2011), 1495-1510
Higher-dimensional linking integrals
Clayton Shonkwiler and David Shea Vela-Vick PDF
Proc. Amer. Math. Soc. 139 (2011), 1511-1519